Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 32, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 10, 2015, 8:41 PM CDT for Calhoun County, Pocahontas County, Iowa. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 8:41 PM CDT (01:41 UTC)
- Expired
- May 10, 2015, 9:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Calhoun County, IA, Pocahontas County, IA
The radar
The Des Moines radar (KDMX), 127 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 9:08 PM CDT | TSTM WND GST 65 | Pocahontas, IA | MEASURED 65 MPH WIND GUST WITH HAND HELD ANEMOMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
134
WUUS53 KDMX 110141
SVRDMX
IAC025-151-110230-
/O.NEW.KDMX.SV.W.0032.150511T0141Z-150511T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
841 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POCAHONTAS COUNTY IN NORTHWESTERN IOWA...
NORTHWESTERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
* UNTIL 930 PM CDT
* AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH TWIN
LAKE...OR 4 MILES NORTHWEST OF ROCKWELL CITY...MOVING NORTH AT 50
MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NORTH TWIN LAKE AROUND 845 PM CDT.
MANSON AROUND 850 PM CDT.
POCAHONTAS AROUND 905 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TWIN
LAKES...PALMER...ROLFE...POMEROY...POCAHONTAS MUNICIPAL AIRPORT...
TWIN LAKES STATE PARK...JOLLEY...HAVELOCK...PLOVER AND GILMORE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4290 9445 4258 9444 4238 9465 4239 9480
4291 9470
TIME...MOT...LOC 0141Z 193DEG 46KT 4242 9470
HAIL...2.00IN
WIND...70MPH
$$
SKOW3 follow-up statements
777
WWUS53 KDMX 110158
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
858 PM CDT SUN MAY 10 2015
IAC025-110208-
/O.CAN.KDMX.SV.W.0032.000000T0000Z-150511T0230Z/
CALHOUN IA-
858 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALHOUN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 4270 9444 4256 9450 4256 9477 4291 9470
4290 9445
TIME...MOT...LOC 0158Z 191DEG 45KT 4261 9469
$$
IAC151-110230-
/O.CON.KDMX.SV.W.0032.000000T0000Z-150511T0230Z/
POCAHONTAS IA-
858 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN POCAHONTAS COUNTY...
AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
POCAHONTAS...MOVING NORTH AT 50 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
POCAHONTAS AROUND 910 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PALMER...ROLFE...POCAHONTAS MUNICIPAL AIRPORT...HAVELOCK...PLOVER AND
GILMORE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4270 9444 4256 9450 4256 9477 4291 9470
4290 9445
TIME...MOT...LOC 0158Z 191DEG 45KT 4261 9469
HAIL...2.00IN
WIND...70MPH
$$
SKOW804
WWUS53 KDMX 110210
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
910 PM CDT SUN MAY 10 2015
IAC151-110230-
/O.CON.KDMX.SV.W.0032.000000T0000Z-150511T0230Z/
POCAHONTAS IA-
910 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN POCAHONTAS COUNTY...
AT 910 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POCAHONTAS...
MOVING NORTH AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN POCAHONTAS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
ROLFE...POCAHONTAS MUNICIPAL AIRPORT...HAVELOCK AND PLOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4267 9453 4269 9474 4291 9470 4290 9445
TIME...MOT...LOC 0210Z 193DEG 46KT 4278 9463
HAIL...1.50IN
WIND...70MPH
$$
SKOW146
WWUS53 KDMX 110222
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT SUN MAY 10 2015
IAC151-110232-
/O.EXP.KDMX.SV.W.0032.000000T0000Z-150511T0230Z/
POCAHONTAS IA-
922 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POCAHONTAS COUNTY
WILL EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4267 9453 4269 9474 4291 9470 4290 9445
TIME...MOT...LOC 0221Z 193DEG 46KT 4278 9463
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:31 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 10, 6:31 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 631 PM CDT SUN MAY 10 2015 .SHORT TERM /TONIGHT/... ISSUED AT 211 PM CDT SUN MAY 10 2015 STRONG TO SEVERE STORMS ONGOING AT TIME OF AFD ISSUANCE. LOW PRESSURE LOCATED OVER SE SOUTH DAKOTA MAIN SYNOPTIC SCALE DRIVER FOR SHORT TERM WX. WARM FRONT ATTACHED TO THIS LOW SERVES AS FOCUSING MECHANISM FOR AFTERNOON/EVENING SEVERE WX. COLD FRONT ATTACHED TO THIS LOW WILL SERVE AS FOCUSING MECHANISM FOR ROUND 2 OF STORMS TONIGHT. SYNOPTIC SCALE FORCING STRONGEST IN THE WESTERN PORTION OF OUR CWA. 30 KT LLJ PUSHING THROUGH FROM SW TO NE. ASCENT REGION OF 300 MB JET OVER NW CWA THROUGH 06Z MON PUSHING EASTWARD WITH THE LOW AND ITS ATTENDANT COLD FRONT. IN THE MESOSCALE...BEST TORNADO THREAT LIES WITH THE WARM FRONT...WHICH SHOULD BE NEAR DES MOINES BY 23Z OR SO. BULK SHEAR VALUES APPROACH 50 KTS...HELICITY VALUES BETWEEN 100 AND 200 SUPPORT...LCL HEIGHTS OF 750M ALL SUPPORT TORNADOES WITH SUPERCELLS. FOR ROUND 2...TORNADO PARAMETERS WILL BE EAST OF CWA. DCAPE VALUES STILL LOOK TO BE IN THE 1000 J/KG RANGE. COUPLING THIS WITH GENERAL IA NOCTURNAL TRENDS...WOULD EXPECT DAMAGING WINDS TO BE BIGGEST THREAT. SATELLITE PICKING UP ON A VERY WELL-DEFINED CLEAR SLOT INTO NEBRASKA. EXPECTING THIS CLEAR SLOT TO COME IN BEHIND THE COLD FRONT FOR A FEW HOURS MON MORNING...AND THEN ST DECK TO RETURN TOWARDS THE END OF AND SLIGHTLY BEYOND THE END OF THE SHORT TERM FCST PERIOD. LOCATIONS THAT RECEIVE HEAVIER RAINFALL MAY EXPERIENCE PERIODS OF FOG MONDAY MORNING. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 211 PM CDT SUN MAY 10 2015 MAIN FORECAST CONCERN DEALT WITH TEMPERATURES THROUGH MID-WEEK AND WITH ADDITIONAL THUNDERSTORMS CHANCES BY THURSDAY INTO NEXT WEEKEND. LEANED TOWARD A BLEND OF THE GFS/ECMWF DUE TO UNCERTAINTY IN TIMING WITH SYSTEM ON THURSDAY. MONDAY THROUGH WEDNESDAY...STRONG CAA DEVELOPS THROUGHOUT THE DAY MONDAY WITH WINDS ATOP THE MIXED LAYER NEAR 35-40 KNOTS BY 21Z. CERTAINLY BORDERLINE WIND ADVISORY WEST OF INTERSTATE 35 AND INCREASED SUSTAINED WINDS/GUSTS DURING THE AFTERNOON HOURS TOMORROW. NO MAJOR CHANGES WITH ONGOING MAX TEMP FORECAST. MAY SEE A FEW SHOWERS DEVELOP ACROSS THE NORTH WITHIN THE CAA REGIME AND ENOUGH MOISTURE IN THE MID-LEVELS TO SQUEEZE OUT A FEW DROPS. LOW CONFIDENCE WITH ANY SIGNIFICANT PRECIP AMOUNTS AND ONLY LEFT SLIGHT POPS GOING. SURFACE HIGH PRESSURE BUILDS INTO THE REGION MONDAY NIGHT AND DOMINATES THE WEATHER PATTERN THROUGH THURSDAY. THURSDAY THROUGH SATURDAY...ZONAL FLOW ALOFT BEGINS TO TRANSITION TO SOUTHWEST FLOW BY THURSDAY. ECMWF IS ROUGHLY 12 HOURS QUICKER WITH NEXT 500MB SHORTWAVE TO CUT ACROSS THE STATE THURSDAY. GFS LAGS BEHIND AND BRINGS IT ACROSS BY LATE THURSDAY EVENING. TIMING OF THIS SHORTWAVE WILL DETERMINE SEVERE WITH THE ECMWF LEANING TOWARD HIGHER POTENTIAL FOR SEVERE. ANOTHER STRONG UPPER LOW PROJECTED VIA ECMWF/GFS LATE IN THE WEEKEND WITH THE GFS FURTHER NORTH AND THE ECMWF SLIGHTLY FASTER. STILL...THIS SYSTEM LOOKS TO BE THE NEXT BEST CHANCE FOR SEVERE WEATHER. && .AVIATION...11/00Z ISSUED AT 630 PM CDT SUN MAY 10 2015 MAIN CONCERNS OVERNIGHT WILL BE LINGERING THUNDER CHANCES AND WINDS ALONG WITH CIGS. HAVE TIMED STORMS TO PASS THROUGH AREA PRIOR TO 06Z WITH MOST OF THE STRONGER STORMS SOUTH OF US20. CIGS WILL VARY FROM VFR TO BRIEF IFR THROUGH 06Z...THEN MFVR TO VFR THROUGH THE REMAINDER OF PERIOD. AS STRONG LOW PULLS EAST...GUSTY WEST WINDS WILL DEVELOP WITH SUSTAINED 15-20KTS BECOMING GUSTS 30 KTS AFT 15Z MONDAY MOST AREAS./REV && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KOTENBERG LONG TERM...PODRAZIK AVIATION...REV
Hazardous weather outlook, May 10, 7:17 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 717 PM CDT SUN MAY 10 2015 IAZ034-045-046-057-058-070-071-081-082-092-093-120030- CALHOUN-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION- TAYLOR-RINGGOLD- 717 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING WITH HAIL UP TO THE SIZE OF QUARTERS AND POTENTIAL FOR A FEW WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED BY THURSDAY AND THROUGH NEXT WEEKEND. A FEW SEVERE STORMS MAY OCCUR THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH THIS EVENING. SEVERE WEATHER REPORTS ARE HIGHLY ENCOURAGED. IAZ035-036-047-048-059-060-072-073-083-084-094-095-120030- WEBSTER-HAMILTON-BOONE-STORY-DALLAS-POLK-MADISON-WARREN-CLARKE- LUCAS-DECATUR-WAYNE- 717 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING WITH HAIL UP TO THE SIZE OF QUARTERS AND POTENTIAL FOR A FEW WIND GUSTS TO 60 MPH. AN ISOLATED TORNADO IS POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED BY THURSDAY AND THROUGH NEXT WEEKEND. A FEW SEVERE STORMS MAY OCCUR THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH THIS EVENING. SEVERE WEATHER REPORTS ARE HIGHLY ENCOURAGED. IAZ004>007-015>017-023>028-033-037>039-044-049-050-061-062-074- 075-085-086-096-097-120030- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-HARDIN- GRUNDY-BLACK HAWK-CRAWFORD-MARSHALL-TAMA-JASPER-POWESHIEK-MARION- MAHASKA-MONROE-WAPELLO-APPANOOSE-DAVIS- 717 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SHOWERS AND A FEW NON SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED BY THURSDAY AND THROUGH NEXT WEEKEND. A FEW SEVERE STORMS MAY OCCUR THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH THIS EVENING. SEVERE WEATHER REPORTS ARE HIGHLY ENCOURAGED. REV
In the hours before
Local storm report, May 10, 7:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
759 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TORNADO LAKE CITY 42.27N 94.74W
05/10/2015 CALHOUN IA TRAINED SPOTTER
MORE DAMAGE IN LAKE CITY...2-3 FOOT DIAMETER
TREES UPROOTED IN TOWN, POWERLINES DOWN AND
MULTIPLE ROOFS OFF HOUSES. TORNADO DAMAGE
ESTIMATED TO BE 2 BLOCKS WIDE.
&&
FABLocal storm report, May 10, 8:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
812 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TORNADO 3 ESE JOLLEY 42.45N 94.66W
05/10/2015 CALHOUN IA LAW ENFORCEMENT
TORNADO ON THE GROUND HEADING TOWARD SOUTH
TWIN LAKES WILDLIFE REFUGE.
&&
FABLocal storm report, May 10, 8:16 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 1 SW MANSON 42.52N 94.55W
05/10/2015 CALHOUN IA STORM CHASER
TORNADO BOUNCING UP AND DOWN AND BECOMING
RAIN WRAPPED.
&&
FABLocal storm report, May 10, 8:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
824 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TORNADO 4 N MANSON 42.59N 94.54W
05/10/2015 POCAHONTAS IA TRAINED SPOTTER
TORNADO ON GROUND AND BOUNCING/GOING BACK UP
IN CLOUD.
&&
FABLocal storm report, May 10, 8:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
825 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST 3 WSW GLIDDEN 42.05N 94.79W
05/10/2015 E80 MPH CARROLL IA ASOS
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 10, 8:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
837 PM CDT SUN MAY 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL LAKE CITY 42.27N 94.73W
05/10/2015 E2.75 INCH CALHOUN IA PUBLIC
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:10 PM CDT | Special Weather Statement | DMX | Cass | 50 min |
| May 10, 7:15 PM CDT | Tornado Warning | DMX | Calhoun, Carroll | 30 min |
| May 10, 7:37 PM CDT | Tornado Warning | DMX | Pocahontas | 23 min |
| May 10, 7:43 PM CDT | Tornado Warning | DMX | Calhoun | 32 min |
| May 10, 8:02 PM CDT | Severe Thunderstorm Warning | DMX | Carroll | 28 min |
| May 10, 8:12 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas | 33 min |
| May 10, 8:18 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Sac | 27 min |
| May 10, 9:32 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 18 min |
| May 10, 10:09 PM CDT | Special Weather Statement | DMX | Boone | 36 min |
| May 11, 12:13 AM CDT | Special Weather Statement | DMX | Worth | 17 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.